- About this Journal
- Abstracting and Indexing
- Aims and Scope
- Article Processing Charges
- Articles in Press
- Author Guidelines
- Bibliographic Information
- Citations to this Journal
- Contact Information
- Editorial Board
- Editorial Workflow
- Free eTOC Alerts
- Publication Ethics
- Submit a Manuscript
- Table of Contents
ISRN Mathematical Analysis
Volume 2013 (2013), Article ID 515398, 3 pages
Some Properties of Quasinearly Subharmonic Functions and Maximal Theorem for Bergman Type Spaces
Faculty of Organizational Sciences, University of Belgrade, Jove Ilića 154, 11000 Belgrade, Serbia
Received 17 July 2013; Accepted 24 August 2013
Academic Editors: O. Miyagaki and A. M. Peralta
Copyright © 2013 Olivera R. Mihić. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Let denote the class of quasinearly subharmonic functions in unit ball . We provide, following result: if and if , then , where is the radial maximal function and , and . Also, we prove a maximal theorem for Bergman type spaces.
1. Introduction and Preliminaries
Let () denote the -dimensional Euclidean space. Let be the unit ball centered at the origin. The boundary of will be denoted by .
The Hardy space consists of functions harmonic in for which where denotes the normalized surface measure on and is the radial maximal function Also, define a function by where
Throughout the paper, we write (sometimes with indexes) to denote a positive constant which might be different at each occurrence (even in a chain of inequalities) but is independent of the functions or variables being discussed.
The Class . Let denote the class of nonnegative measurable functions on for which a constant exists such that whenever Here denotes the normalized Lebesgue measure on .
We need the following results.
For a function , , let where
Theorem B (Hardy-Littlewood maximal theorem). If , then
The following theorem is well known in the case of nonnegative subharmonic functions and is due to Fefferman and Stein (see ).
Theorem 1. Let . If , then where depends only on , , and .
Proof. In view of Theorem A, we can assume that . Let be a QNS function on . Then
where , .
To continue the proof, we need the following lemma.
Lemma 2. If and , , thenwhere , .
Proof. Let That is, Hence, That is, On the other hand, Since from this and (17), we get The proof of the lemma is complete.
We continue the proof of the theorem.
From (11) and Lemma 2, we get
Hence, if , then, according to Theorem B,
The proof of the theorem is complete.
2. A Maximal Theorem for Bergman Type Spaces
The harmonic Bergman space consists of functions harmonic in for which Define now the maximal function by where , .
Theorem 3. If , then , and , where is independent of .
Since , this theorem is a special case of the following.
Theorem 4. If and then , and there is a constant depending only on , , and such that .
Proof. For , , we have
because , and we have
Further, we have where , , , and .
Hence, by Theorem 1,
This completes the proof of the theorem.
- M. Pavlović and J. Riihentaus, “Classes of quasi-nearly subharmonic functions,” Potential Analysis, vol. 29, no. 1, pp. 89–104, 2008.
- J. Riihentaus, “A generalized mean value inequality for subharmonic functions,” Expositiones Mathematicae, vol. 19, no. 2, pp. 187–190, 2001.
- M. Pavlović, “On subharmonic behaviour and oscillation of functions on balls in ,” Publications de l'Institut Mathématique, vol. 55, no. 69, pp. 18–22, 1994.
- C. Fefferman and E. M. Stein, “ spaces of several variables,” Acta Mathematica, vol. 129, no. 3-4, pp. 137–193, 1972.